Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have just started on Oratane - 5 days in.

I have always had extremely sensitive skin. And for the last couple of months I had tried Proactiv - not good for my sensitive skin at all!!! Anyway, I've started getting red marks around both eyes. And they are so, so sore! The marks sting when I put anything on there; I was using Pawpaw to stop the iritation somewhat, but even that doesn't help anymore.

I am at a total loss. It is painful, annoying and embarrassing. Anywone know of anything that will help?

Share this post


Link to post
Share on other sites

I suggest you ice it, do not put anything else on your face (especially benzoyl peroxide on Accutane), and ring/see your Derm.

Edited by jimmy188

Share this post


Link to post
Share on other sites

Yeah, I stopped using the Proactiv about 6 or 7 days ago now. I thought the irritation would have gone by now. Apparently not. I have been using BP for the last 5 days, no where near my eyes though, just on my cheeks where I have been breaking out. I'm worried to stop it, and I think by me being worried it's making things worse. Haha.

Share this post


Link to post
Share on other sites
Yeah, I stopped using the Proactiv about 6 or 7 days ago now. I thought the irritation would have gone by now. Apparently not. I have been using BP for the last 5 days, no where near my eyes though, just on my cheeks where I have been breaking out. I'm worried to stop it, and I think by me being worried it's making things worse. Haha.

Proactiv contains benzoyl peroxide as its active ingredient; they're effectively the same.

Unless advised to by your derm, I would stop putting anything medicated on your face while on Accutane because you are more prone to sunburn, irritation and scarring.

I would use only water and perhaps a mild moisturiser if necessary.

Edited by jimmy188

Share this post


Link to post
Share on other sites

Oh, yeah. But having it in cream form is easier to see where it goes on my face, rather than using the wash and it going where it pleases.

I think I will stop using it. I'm just a bit paranoid.

I've book in to see a doctor tomorrow re the redness. Hopefully they will be able to advise me on what I can do from here.

Share this post


Link to post
Share on other sites

So I went to the doctors today and was told Cortisone cream will help. Apply it twice a day until it fades away. I was initially worried because I assumed it would sting, Doctor stated that was normal though. But I applied it and it didn't sting.

So for anyone that has a reaction like that, obviously go speak to your doctor first, but ask about Cortisone. 5$ over the counter at any chemist. Easy.

Share this post


Link to post
Share on other sites

Stay moisturised and hydrated to prevent future dry skin rashes, especially common on the hands, face and arms on Accutane.

Accutane is very drying.

Good luck.

Edited by jimmy188

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×